# SDR GUU2002F00022

- Difficulty date: June 7, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Unit
- Part number: 3044700
- Condition: Contaminated
- Location: Rt Engine
- Part time: 12,715 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE INSPECTION (A CHECK) THE RIGHT ENGINE WAS DETERMINED TO HAVE DISCOLORED (BLACK OIL).  C/A CHANGED THE ENGINE OIL AND OIL FILTER.  PLACED ENGINE ON OIL WATCH.  REPLACED THE RIGHT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.
